Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 210, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 22, 2013, 10:27 AM EST for Dade County, Georgia; Hamilton County, Tennessee. It took effect at Dec 22, 2013, 4:05 PM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2013, 10:27 AM EST (15:27 UTC)
- In effect from
- Dec 22, 2013, 4:05 PM EST
- Expired
- Dec 23, 2013, 12:16 AM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Dade County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 11.57 ft at Dec 22, 2013, 4:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
568 WGUS42 KFFC 221527 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1027 AM EST SUN DEC 22 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING CREEK IN GEORGIA... LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC083-TNC065-230527- /O.NEW.KFFC.FL.W.0210.131222T2015Z-131223T1200Z/ /ENGG1.1.ER.131222T2015Z.131223T0000Z.131223T0600Z.UU/ 1027 AM EST SUN DEC 22 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE LOOKOUT CREEK NEAR NEW ENGLAND. * UNTIL MONDAY MORNING. * AT 10 AM SUNDAY THE STAGE WAS 11 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.5 FEET BY THIS EVENING. THE CREEK WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT. * AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE BORDER INTO THE TIFTONA AREA. && LAT...LON MISSING $$
3 follow-up statements
875
WGUS82 KFFC 221902
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EST SUN DEC 22 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY
GAC083-TNC065-230902-
/O.EXT.KFFC.FL.W.0210.131222T2105Z-131223T1200Z/
/ENGG1.1.ER.131222T2105Z.131223T0000Z.131223T0600Z.UU/
202 PM EST SUN DEC 22 2013
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL MONDAY MORNING.
* AT 1PM SUNDAY THE STAGE WAS 11.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE TO NEAR 12.5 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN
TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW
ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING
EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE
BORDER INTO THE TIFTONA AREA.
&&
LAT...LON 3499 8541 3499 8536 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC117-230901-
/O.CON.KFFC.FL.W.0211.000000T0000Z-131223T1616Z/
/CMGG1.1.ER.131222T1619Z.131223T0200Z.131223T1016Z.UU/
202 PM EST SUN DEC 22 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* UNTIL MONDAY MORNING.
* AT 12PM SUNDAY THE STAGE WAS 6.8 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 7.6 FEET TONIGHT. THE
RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* AT 8 FEET...MINOR FLOODING WILL EXPAND INTO THE NATURAL FLOOD
PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT ATLANTA
HIGHWAY OR GEORGIA HIGHWAY 9. MOST OF THE SIDEWALK AND BOARDWALK OF
THE BIG CREEK GREENWAY WILL BE UNDER A FOOT OR TWO OF WATER. THE
AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE
COVERED WITH AROUND THREE FEET OF WATER. A PORTION OF THE SIDEWALK
UNDER MAJORS ROAD WILL BE COVERED WITH AROUND FOUR FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-230901-
/O.EXT.KFFC.FL.W.0212.131222T1854Z-131224T2248Z/
/APHG1.1.ER.131222T1825Z.131223T1200Z.131224T1648Z.NO/
202 PM EST SUN DEC 22 2013
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY AFTERNOON.
* AT 1PM SUNDAY THE STAGE WAS 7.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 9.3 FEET BY MONDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY
MORNING.
* AT 9 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH
FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
THE BIG CREEK GREENWAY EXPERIENCES SIGNIFICANT FLOODING...WHICH
RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS. THIS
ESPECIALLY OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL
BRIDGE ROAD AND ROCK HILL PARK. A LARGE PORTION OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BE FLOODED.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC135-230901-
/O.CON.KFFC.FL.W.0214.131223T0515Z-131224T0325Z/
/SWEG1.1.ER.131223T0515Z.131223T1200Z.131223T2125Z.NO/
202 PM EST SUN DEC 22 2013
THE FLOOD WARNING CONTINUES FOR
THE SUWANEE CREEK NEAR SUWANEE.
* UNTIL MONDAY EVENING.
* AT 1PM SUNDAY THE STAGE WAS 3.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND
CONTINUE TO RISE TO NEAR 8.5 FEET BY LATE MONDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 9 FEET...MINOR FLOODING EXPANDS ALONG THE CREEK UPSTREAM AND
DOWNSTREAM FROM THE GAGE AT U S HIGHWAY 23 OR BUFORD HIGHWAY. MOST
OF THE SUWANEE CREEK GREENWAY AND TRAILS ARE FLOODED FROM THE
SUWANEE CREEK PARK TO GEORGE PIERCE PARK. THE MINOR FLOODING WILL
ALSO BEGIN TO AFFECT PORTIONS OF THE PLAYGROUND AREA BEHIND THE
SUWANEE ELEMENTARY SCHOOL.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$041
WGUS82 KFFC 222244
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EST SUN DEC 22 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY
GAC083-TNC065-231200-
/O.CON.KFFC.FL.W.0210.000000T0000Z-131223T1200Z/
/ENGG1.1.ER.131222T2255Z.131223T0000Z.131223T0600Z.UU/
544 PM EST SUN DEC 22 2013
THE FLOOD WARNING CONTINUES FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL MONDAY MORNING.
* AT 5PM SUNDAY THE STAGE WAS 11.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE TO NEAR 12.5 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN
TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW
ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING
EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE
BORDER INTO THE TIFTONA AREA.
&&
LAT...LON 3499 8541 3499 8536 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC313-230931-
/O.CON.KFFC.FL.W.0215.000000T0000Z-131223T0931Z/
/CHCG1.1.ER.131222T2025Z.131223T0000Z.131223T0331Z.UU/
544 PM EST SUN DEC 22 2013
THE FLOOD WARNING CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL LATE TONIGHT.
* AT 5PM SUNDAY THE STAGE WAS 16.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC117-231117-
/O.EXT.KFFC.FL.W.0211.000000T0000Z-131223T1117Z/
/CMGG1.1.ER.131222T1619Z.131223T0000Z.131223T0517Z.UU/
544 PM EST SUN DEC 22 2013
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* UNTIL MONDAY MORNING.
* AT 4PM SUNDAY THE STAGE WAS 7.8 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 8.1 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* AT 8 FEET...MINOR FLOODING WILL EXPAND INTO THE NATURAL FLOOD
PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT ATLANTA
HIGHWAY OR GEORGIA HIGHWAY 9. MOST OF THE SIDEWALK AND BOARDWALK OF
THE BIG CREEK GREENWAY WILL BE UNDER A FOOT OR TWO OF WATER. THE
AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE
COVERED WITH AROUND THREE FEET OF WATER. A PORTION OF THE SIDEWALK
UNDER MAJORS ROAD WILL BE COVERED WITH AROUND FOUR FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-231244-
/O.CON.KFFC.FL.W.0212.000000T0000Z-131224T2248Z/
/APHG1.1.ER.131222T1825Z.131223T1200Z.131224T1648Z.NO/
544 PM EST SUN DEC 22 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY AFTERNOON.
* AT 4PM SUNDAY THE STAGE WAS 7.5 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 9.3 FEET BY MONDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY
MORNING.
* AT 9 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH
FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
THE BIG CREEK GREENWAY EXPERIENCES SIGNIFICANT FLOODING...WHICH
RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS. THIS
ESPECIALLY OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL
BRIDGE ROAD AND ROCK HILL PARK. A LARGE PORTION OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BE FLOODED.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC135-231244-
/O.CON.KFFC.FL.W.0214.131223T0515Z-131224T0325Z/
/SWEG1.1.ER.131223T0515Z.131223T1200Z.131223T2125Z.NO/
544 PM EST SUN DEC 22 2013
THE FLOOD WARNING CONTINUES FOR
THE SUWANEE CREEK NEAR SUWANEE.
* UNTIL MONDAY EVENING.
* AT 5PM SUNDAY THE STAGE WAS 5.7 FEET...AND RISING.
* NMINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND
CONTINUE TO RISE TO NEAR 8.5 FEET BY LATE MONDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* AT 9 FEET...MINOR FLOODING EXPANDS ALONG THE CREEK UPSTREAM AND
DOWNSTREAM FROM THE GAGE AT U S HIGHWAY 23 OR BUFORD HIGHWAY. MOST
OF THE SUWANEE CREEK GREENWAY AND TRAILS ARE FLOODED FROM THE
SUWANEE CREEK PARK TO GEORGE PIERCE PARK. THE MINOR FLOODING WILL
ALSO BEGIN TO AFFECT PORTIONS OF THE PLAYGROUND AREA BEHIND THE
SUWANEE ELEMENTARY SCHOOL.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$705
WGUS82 KFFC 230516
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1216 AM EST MON DEC 23 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
GAC083-TNC065-230546-
/O.CAN.KFFC.FL.W.0210.000000T0000Z-131223T1200Z/
/ENGG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1216 AM EST MON DEC 23 2013
THE FLOOD WARNING IS CANCELLED FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 12AM MONDAY THE STAGE WAS 11.1 FEET...AND FALLING.
* FLOOD STAGE IS 12.0 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3499 8541 3499 8536 3484 8545 3471 8549
3473 8556 3487 8553
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 22, 6:46 AM EST, 3 hours 41 minutes earlier.
Area forecast discussion, Dec 22, 6:46 AM EST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 AM EST SUN DEC 22 2013
.PREV DISCUSSION...
SHORT TERM /TODAY THROUGH MONDAY/...
/ISSUED 344 AM EST SUN DEC 22 2013/
LINE OF STRONG STORMS IS PUSHING INTO NORTHWEST GEORGIA THIS MORNING
AND ALTHOUGH THERE HAVE NOT BEEN SEVERE STORMS WITH THIS LINE
RECENTLY ACROSS ALABAMA...THERE IS STILL THE POTENTIAL FOR ISOLATED
SEVERE STORMS WITH THIS LINE. MESOANALYSIS IS SHOWING DECENT LOW
LEVEL SHEAR WITH THE SYSTEM OF AROUND 45KTS...HOWEVER MUCAPE IS ON
THE LOWER SIDE WITH LESS THAN 500 J/KG. INITIALLY THE MAIN THREAT
APPEARS TO BE ACROSS NORTHWEST GEORGIA WITH DAMAGING WINDS REMAINING
THE MAIN THREAT. AN ISOLATED EMBEDDED QLCS TORNADO THOUGH CANNOT BE
RULED OUT AND REMEMBER THESE CAN BE QUICK TO SPIN UP. BY THIS
AFTERNOON...GUIDANCE IS INDICATING AN INCREASE IN CAPE WITH A
DECREASE IN LOW LEVEL SHEAR. THE THREAT FOR THIS AFTERNOON REMAINS
GUSTY/DAMAGING WINDS AND THE THREAT WILL EXTEND INTO THE REST OF
NORTH AND PARTS OF CENTRAL GEORGIA FOR THE LATE MORNING INTO THE
AFTERNOON. ALTHOUGH THE SEVERE THREAT DIMINISHES OVERNIGHT...THE
RAIN WITH THIS FRONT IS SLOW TO EXIT ONCE IT MOVES INTO THE MIDDLE
PART OF THE CWA. MODELS ARE IN GOOD CONSENSUS WITH THE AXIS OF
BETTER RAINFALL SETTING UP ACROSS CSG TO ATL TO AHN LATE THIS
AFTERNOON INTO OVERNIGHT TONIGHT. BASED ON THE PROLONGED PERIOD OF
RAIN AND FORECAST RAINFALL AMOUNTS HAVE CONTINUED THE FLASH FLOOD
WATCH...SEE THE HYDRO SECTION FOR MORE DETAILS. FINALLY WILL START
TO SEE THE RAIN EXIT NORTH GEORGIA MONDAY AND MOST OF CENTRAL
GEORGIA BY LATE MONDAY AFTERNOON.
FOR MOST OF NORTH GEORGIA...WILL NOT SEE MUCH OF A TEMPERATURE
CHANGE TODAY FOR THE HIGHS COMPARED TO THIS MORNING. THE MORE
NOTICEABLE CHANGE WILL BE ACROSS CENTRAL GEORGIA WHERE SOME AREAS
WILL CLIMB INTO THE 80S. HAVE ALREADY BROKEN THE RECORD HIGH FOR
TODAY AT ATL. IT APPEARS THAT THE RECORD HIGH MINIMUM TEMPERATURES
ARE ALSO IN JEOPARDY AT ALL OF THE CLIMATE STATIONS. WILL FINALLY
START TO SEE A COOL DOWN BEHIND THE COLD FRONT ON MONDAY WITH SOME
AREAS EXPECTED TO SEE MORE THAN A 15 DEGREE TEMPERATURE CHANGE
BETWEEN THE HIGHS TODAY AND MONDAY.
11
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
/ISSUED 344 AM EST SUN DEC 22 2013/
MODELS IN PRETTY GOOD AGREEMENT THROUGH THE LONG TERM. THE CURRENT
SYSTEM MOVING THROUGH THE CWA WILL EXIT MONDAY NIGHT AND BY 06Z TUE
THE PRECIP WILL BE OUT OF THE CWA. A LONG WAVE TROUGH TRIES TO SET
UP OVER THE EASTERN U.S. WITH A SERIES OF WEAK SHORT WAVES MOVING
THROUGH THE OHIO VALLEY. AT THE MOST THERE COULD BE A FEW MORE
CLOUDS ACROSS THE NORTHERN PART OF THE CWA...OTHERWISE IT WILL
REMAIN DRY ACROSS NORTH AND CENTRAL GEORGIA INTO NEXT WEEKEND. THE
WEAK SHORT WAVES WILL REINFORCE THE COLDER AIR THROUGH
CHRISTMAS...THEN THERE WILL BE A SLOW MODERATION OF TEMPERATURES
INTO NEXT WEEK AS THE UPPER FLOW TRANSITIONS INTO A MORE ZONAL
PATTERN.
17
HYDROLOGY...
/ISSUED 344 AM EST SUN DEC 22 2013/
AS THE RAIN MOVES INTO THE STATE TODAY IT WILL MOVE THROUGH NW
GEORGIA BUT IS FORECAST TO SETTLE OVER AN AREA FROM COLUMBUS TO
ATLANTA TO ATHENS. GFS BUFR SOUNDING IS INDICATING AROUND 1.76 FOR
PW AT ATL THIS EVENING. LOOKING AT PW CLIMATOLOGY...THIS IS ABOVE
THE MAX OBSERVED VALUE FOR THE MONTH...THUS THERE IS PLENTY OF
MOISTURE IN THE COLUMN FOR HEAVY RAINFALL. WIDESPREAD 2 TO 3 INCHES
OF RAIN IS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL
GEORGIA...MAINLY IN THE CSG TO ATL TO AHN AREA...AND THUS HAVE
CONTINUED THE CURRENT FLOOD WATCH THAT IS IN EFFECT. HAVE EXTENDED
IT SLIGHTLY SOUTHWARD ACROSS WESTERN GEORGIA TO CATCH SOME OF THE
HIGHER POTENTIAL RAINFALL AMOUNTS.
CLIMATE...
RECORDS FOR 12-22
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 70 1918 28 1989 61 2011 11 1960
KATL 70 1889 25 1989 59 1879 11 1989
1960
KCSG 76 1990 31 1989 62 2011 16 1960
KMCN 80 1970 35 1935 62 2011 15 1976
&&
.AVIATION...
12Z UPDATE...
WINDS FOR THE NEXT FEW HOURS AT ATL WILL BE RIGHT AROUND 180 BUT
FOR THE MOST PART THE TREND WILL BE ON THE SSW SIDE BEFORE
BECOMING W BY THIS EVENING. LINE OF STRONGER STORMS WILL MOVE INTO
ATL AREA IN THE 13-14Z TIME FRAME. ONCE THE RAIN MOVES IN...WILL
REMAIN FOR MUCH OF THE TAF PERIOD. TSRA WILL BE SCATTERED WITHIN
THE RAIN AREA AND REMAINS POSSIBLE THROUGH THE AFTERNOON. CIGS
HAVENT BEEN QUITE AS LOW AS EXPECTED SO HAVE MAINLY KEPT THEM MVFR
THROUGH THE DAY WITH SOME IFR POSSIBLE.
//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.
11
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 72 54 58 33 / 100 100 80 10
ATLANTA 72 52 56 30 / 100 100 80 10
BLAIRSVILLE 66 49 52 24 / 100 80 70 10
CARTERSVILLE 72 50 55 27 / 100 80 70 10
COLUMBUS 76 56 60 34 / 100 100 80 10
GAINESVILLE 69 53 57 31 / 100 100 80 10
MACON 76 59 64 33 / 70 100 100 10
ROME 70 48 54 26 / 100 60 50 10
PEACHTREE CITY 73 52 58 30 / 100 100 80 10
VIDALIA 81 66 67 40 / 20 60 90 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
JASPER...LAMAR...LUMPKIN...MADISON...MARION...MERIWETHER...
MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...
PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...STEWART...TALBOT...
TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...
WHITE...WHITFIELD.
&&
SHORT TERM...11
LONG TERM....17
AVIATION...11Hazardous weather outlook, Dec 22, 3:22 AM EST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 AM EST SUN DEC 22 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 322 AM EST SUN DEC 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... HEAVY RAIN AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH TONIGHT. WEATHER HAZARDS EXPECTED... ISOLATED TORNADOES AND DAMAGING WINDS. HEAVY RAIN THAT COULD PRODUCE FLOODING OF SMALL STREAMS AND CREEKS. DISCUSSION... A STRONG STORM SYSTEM MOVING ACROSS THE SOUTHEAST WILL BECOME NEARLY STATIONARY OVER NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. THE ATMOSPHERE WILL BECOME MARGINALLY UNSTABLE TODAY HOWEVER SHEAR WILL BE STRONG. WHILE WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...A FEW STORMS COULD BECOME SEVERE TODAY. THE THREAT OF SEVERE THUNDERSTORMS DIMINISHES TONIGHT AS THE ATMOSPHERE STABILIZES. IN ADDITION...DUE TO THE SLOW MOVEMENT OF THE SYSTEM...MODERATE TO HEAVY RAIN IS EXPECTED ACROSS A LARGE PART OF NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE LIKELY FROM WEST CENTRAL GEORGIA INTO NORTHEAST GEORGIA WITH ISOLATED HIGHER AMOUNTS POSSIBLE. A FLOOD WATCH IS IN EFFECT FOR NORTH AND PARTS OF CENTRAL GEORGIA FOR INCREASED POTENTIAL OF FLOODING ON RIVERS...CREEKS AND STREAMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE THREAT OF FLOODING OF RIVERS...CREEKS AND STREAMS WILL CONTINUE INTO MONDAY AS THE STORM SYSTEM EXITS THE REGION. WHILE ADDITIONAL RAINFALL AMOUNTS ON MONDAY WILL BE LIGHT...RUNOFF FROM THE HEAVY RAIN EXPECTED FROM THE PREVIOUS DAY COULD PRODUCE RIVER FLOODING. HIGH PRESSURE WILL SETTLE OVER NORTH AND CENTRAL GEORGIA FOR THE REMAINDER OF THE PERIOD AND THIS WILL BRING DRY AND STABLE CONDITIONS THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION TODAY FOR POSSIBLE ACTIVATION ACROSS NORTH AND CENTRAL GEORGIA.
In the hours before
Special weather statement, Dec 22, 8:06 AM EST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 AM EST SUN DEC 22 2013
GAZ020-021-030>032-041>043-052-221400-
806 AM EST SUN DEC 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK...PAULDING...
BARTOW...CARROLL...CHEROKEE...COBB...DOUGLAS...HARALSON AND HEARD
COUNTIES UNTIL 900 AM EST...
AT 756 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF THUNDERSTORMS WITH HEAVY RAIN FROM CANTON THROUGH DALLAS
TO CARROLLTON. THE STORMS WERE MOVING NORTHEAST 40 MPH. THE AREA
OF RAIN WAS MOVING EAST AT 20 MPH.
RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS
POLK...PAULDING...BARTOW...CARROLL...CHEROKEE...COBB...DOUGLAS...
HARALSON AND HEARD COUNTIES...INCLUDING AREAS AROUND BILL
ARP...WINSTON...HANNAH...FAIRPLAY...SEATON LAKE...TREASURE
LAKE...ABILENE...CLEM...BOWDON JUNCTION...JOHN TANNER STATE
PARK...CARROLLTON...MOUNT ZION...VILLA RICA...TEMPLE AND BREMEN.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3410 8517 3408 8516 3410 8505 3418 8504
3441 8466 3441 8459 3438 8458 3438 8426
3363 8474 3344 8492 3346 8498 3343 8501
3336 8499 3313 8524 3396 8540
TIME...MOT...LOC 1301Z 230DEG 35KT 3374 8504
16Local storm report, Dec 22, 8:33 AM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
833 AM EST SUN DEC 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 WSW MCCAYSVILLE-COPPE 34.96N 84.45W
12/22/2013 M1.29 INCH FANNIN GA COCORAHS
THIS IS A 24 HOUR TOTAL.
&&
GWETZELSpecial weather statement, Dec 22, 9:03 AM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 AM EST SUN DEC 22 2013
GAZ020>022-031>033-041>044-052-053-221500-
903 AM EST SUN DEC 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...
BARTOW...CARROLL...CHEROKEE...COBB...COWETA...DOUGLAS...FORSYTH...
HARALSON...HEARD AND FULTON COUNTIES UNTIL 1000 AM EST...
AT 857 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF THUNDERSTORMS WITH HEAVY RAIN FROM CANTON THROUGH DALLAS
TO CARROLLTON. THE STORMS WERE MOVING NORTHEAST AT 40 MPH...HOWEVER
THE LEADING EDGE OF THE RAIN WAS MOVING EAST AT 15 MPH.
RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS
PAULDING...BARTOW...CARROLL...CHEROKEE...COBB...COWETA...DOUGLAS...
FORSYTH...HARALSON...HEARD AND FULTON COUNTIES...INCLUDING AREAS
AROUND UNION...WINSTON...FAIRPLAY...CHAPEL HILL...TREASURE LAKE...
VILLA RICA...TEMPLE...EUBANK LAKE...DRAKETOWN...NEW GEORGIA AND
SWEETWATER CREEK STATE PARK.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3391 8515 3390 8505 3395 8505 3396 8497
3408 8493 3409 8496 3415 8490 3438 8465
3433 8395 3430 8395 3314 8524 3372 8535
TIME...MOT...LOC 1359Z 230DEG 36KT 3378 8488
16Special weather statement, Dec 22, 9:10 AM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
910 AM EST SUN DEC 22 2013
GAZ042-052-053-066-221500-
910 AM EST SUN DEC 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND HEAVY RAINFALL
IN TROUP...CARROLL...COWETA AND HEARD COUNTIES UNTIL 1000 AM EST...
AT 906 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF STATE LINE PARK...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS OF 45 MPH AND HEAVY DOWNPOURS ARE LIKELY AS THIS STORM
MOVES ACROSS TROUP...CARROLL...COWETA AND HEARD COUNTIES THROUGH
1000 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE STATE
LINE PARK...PIEDMONT
HEIGHTS...ABBOTTSFORD...WARESVILLE...GLENN...HILLCREST...WARES
CROSSROADS...TEXAS...FROLONA...HARRISONVILLE...FRANKLIN...HOGANSVILLE.
..CENTRALHATCHEE...POWERS CROSSROADS AND CORINTH.
&&
LAT...LON 3364 8495 3361 8491 3358 8490 3358 8486
3355 8483 3351 8482 3351 8477 3334 8454
3322 8473 3322 8484 3314 8486 3294 8520
3329 8528
TIME...MOT...LOC 1409Z 231DEG 40KT 3309 8530
30Local storm report, Dec 22, 9:41 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 AM EST SUN DEC 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN 5 W RINGGOLD 34.92N 85.20W
12/22/2013 M2.53 INCH CATOOSA GA COCORAHS
THIS IS A 24 HOUR TOTAL.
0900 AM HEAVY RAIN 1 S CAVE SPRING 34.09N 85.34W
12/22/2013 M2.09 INCH FLOYD GA COCORAHS
THIS IS A 24 HOUR TOTAL.
0800 AM HEAVY RAIN TRENTON 34.87N 85.51W
12/22/2013 M2.00 INCH DADE GA EMERGENCY MNGR
THIS IS A 24 HOUR TOTAL FROM COCORAHS.
0800 AM HEAVY RAIN 9 NW ELLIJAY 34.79N 84.59W
12/22/2013 M1.96 INCH GILMER GA COCORAHS
THIS IS A 24 HOUR TOTAL.
0800 AM HEAVY RAIN 8 W CLAYTON 34.88N 83.54W
12/22/2013 M1.69 INCH RABUN GA COCORAHS
THIS IS A 24 HOUR TOTAL.
0800 AM HEAVY RAIN JASPER 34.47N 84.43W
12/22/2013 M1.68 INCH PICKENS GA COCORAHS
THIS IS A 24 HOUR TOTAL.
&&
GWETZELSpecial weather statement, Dec 22, 10:03 AM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1003 AM EST SUN DEC 22 2013
GAZ022-032-033-043>045-053>055-066-067-078-221600-
1003 AM EST SUN DEC 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TROUP...
MERIWETHER...COBB...COWETA...DEKALB...DOUGLAS...FAYETTE...FORSYTH...
HARRIS...CLAYTON AND FULTON COUNTIES UNTIL 1100 AM EST...
AT 954 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM CUMMING
THROUGH ATLANTA TO LAGRANGE. THE THUNDERSTORMS WERE MOVING NORTHEAST
AT 40 MPH...HOWEVER THE LEADING EDGE OF THE RAIN WAS MOVING EAST
AT 15 MPH.
RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS
TROUP...MERIWETHER...COBB...COWETA...DEKALB...DOUGLAS...FAYETTE...
FORSYTH... HARRIS...CLAYTON AND FULTON COUNTIES...INCLUDING AREAS
AROUND TYRONE...CHATTAHOOCHEE HILL COUNTRY...PALMETTO...PEACHTREE
CITY... THOMAS CROSSROADS...ARNCO-SARGENT...PLANT YATES...
CANNONGATE...MADRAS...DUNAWAY GARDENS...ROSCOE...SHARPSBURG...
NEWNAN...CAMPBELLTON AND UNION CITY.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER ON
ROADWAYS IS LIKELY.
&&
LAT...LON 3319 8510 3317 8508 3323 8494 3336 8499
3352 8482 3358 8482 3418 8435 3419 8426
3433 8422 3433 8396 3428 8393 3415 8409
3405 8410 3396 8428 3380 8411 3364 8428
3362 8426 3262 8507 3287 8520 3305 8522
TIME...MOT...LOC 1459Z 230DEG 36KT 3354 8471
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 2:55 AM EST | Special Weather Statement | FFC | Dade | 50 min |
| Dec 22, 3:19 AM EST | Special Weather Statement | FFC | Catoosa, Walker | 56 min |
| Dec 22, 3:51 AM EST | Special Weather Statement | FFC | Chattooga | 54 min |
| Dec 22, 4:59 AM EST | Special Weather Statement | FFC | Bartow, Fannin, Gilmer, Gordon, Murray, Pickens and 1 more | 46 min |
| Dec 22, 6:09 AM EST | Special Weather Statement | FFC | Carroll, Haralson, Paulding, Polk | 66 min |
| Dec 22, 7:02 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Fulton | 43 min |
| Dec 22, 8:06 AM EST | Special Weather Statement | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Haralson and 3 more | 54 min |
| Dec 22, 9:03 AM EST | Special Weather Statement | FFC | Carroll, Cherokee, Cobb, Douglas, Forsyth, Haralson and 2 more | 57 min |
| Dec 22, 9:10 AM EST | Special Weather Statement | FFC | Coweta, Heard | 50 min |
| Dec 22, 10:03 AM EST | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Forsyth, Fulton and 1 more | 57 min |
| Dec 22, 10:51 AM EST | Special Weather Statement | FFC | Henry, Newton | 24 min |
| Dec 22, 10:52 AM EST | River Flood Warning | FFC | Forsyth | 30 hr |
| Dec 22, 10:52 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 3 days |
| Dec 22, 10:59 AM EST | Special Weather Statement | FFC | Lamar, Monroe, Pike, Talbot, Taylor, Upson | 46 min |
| Dec 22, 11:00 AM EST | River Flood Warning | FFC | Cobb | 5 hr |
| Dec 22, 11:34 AM EST | River Flood Warning | FFC | Gwinnett | 35 hr |
| Dec 22, 11:40 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Greene, Jasper, Jones, Monroe and 2 more | 50 min |
| Dec 22, 12:16 PM EST | Special Weather Statement | FFC | Oglethorpe, Wilkes | 44 min |
| Dec 22, 12:34 PM EST | Special Weather Statement | FFC | Greene, Taliaferro | 26 min |
| Dec 22, 12:36 PM EST | Special Weather Statement | FFC | Jones | 39 min |
| Dec 22, 1:39 PM EST | River Flood Warning | FFC | Whitfield | 65 hr |
| Dec 22, 3:42 PM EST | Areal Flood Warning | FFC | Gordon | 6 hr |
| Dec 22, 4:08 PM EST | Areal Flood Warning | FFC | Cherokee, Cobb | 6 hr |
| Dec 22, 5:02 PM EST | River Flood Warning | FFC | Polk | 8 hr |
| Dec 22, 5:27 PM EST | Areal Flood Warning | FFC | Floyd | 6 hr |
Nearby
River Flood Warnings in Georgia, 2013River Flood Warnings in Tennessee, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.